# SDR WTAA970082

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE AT LEFT ENGINE REPORTED.  MX INSPECTED LEFT PROPELLER AND SPINNER, LEFT ENGINE INLET AND IMPELLER, AND LEFT WING LEADING EDGE AND NACELLE IAW WITH BIRD STRIKE INSPECTION J3101 MM 0550-50.  NO EVIDENCE OF BIRD IMPACT AND NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
